| Model Number |
CNWET0 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A clinic assistant reported that during cataract surgery with intraocular lens (iol) implantation, the lens was not loading correctly.The lens was split.It was removed in an initial procedure.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint was observed.Intraocular lens (iol) returned in two segments inside lens case.Solution is dried on the iol.Both haptics are bent/deformed.The optic is torn/split-cut dividing the iol in two and scratched/marked-rejectable.We are unable to determine the root cause for the reported complaint "lens split, didn't load, in and out".The lens was returned cut in two segments.The observed damage is consistent with lens having been explanted.The reported complaint is lacking in relevant information such as associated products used to complete a thorough investigation.Due to the lack of information, we are unable to verify if the iol contributed to the event.In addition to this, all iols are 100 percent cosmetically inspected as per approved manufacturing procedures and the observed broken haptics would not meet our current release criteria.Based on these investigation findings, we are unable to verify if the iol contributed to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).